# SDR DALA2019021971043

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 86,374 hours, 38,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin Row 11
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE ACRID ODOR IN CABIN WITH NO SMOKE AROUND ROW 11.  TURNED ON IFE, READING AND CEILING LIGHTS, OVENS & BREWED SEVERAL POTS OF COFFEE. CHECKED ALL LIGHT BALLASTS IN ROW 11 AREA. ALL FOUND NORMAL. CHECKED LT & RT RECIRCULATION FAN & EQUIPMENT COOLING FAN FILTERS. NO ODOR PRESENT. VIBE MONITORS ALL GREEN AND NO SMOKE/ ODOR NOTED IN CABIN.
